Topic: Dunno what i have..?

Well it all started..Idk like 2 or so months ago? anyways i took a 5 hour energy for the first time and i felt really weird ever since...Out of body, blurred vision, panic attacks, and really depressed.. and i've been having headaches lately..Idk though, that might be from a tooth thing..

and about...like 4 or so months before i took the 5 hour energy i had started drinking Diet Dr. Pepper.....

Between the 2 months and now i have been to a doctor who put me on wellbutrin and buspar..Then i went to a phychiatrist who took me off that and put me on prozac and seroquel XR 300mg..And thats what im currently on..

Then yesterday i got to thinking that maybe its the Dr. Pepper..So i looked up symptoms of aspartame poisoning and stuff..And it sounded kinda close to what i have..So..Whatdya think?

Re: Dunno what i have..?

If you like the way your life is going, keep on doing what you're doing.

If you don't like it, change what you need to change.

Re: Dunno what i have..?

how does that help me..? >_<

Re: Dunno what i have..?

Sorry for being so rude. We have a continuous stream of people who come here and despite reading incontrovertible proof that Aspartame® is toxic they need to be wheedled into believing it. I realize the chemical is addictive, but  doctors are not going to fix you. Once you are inducted into the chemical revolving door you are nothing more than a revenue stream for greedy corporations. This is especially ironic since the drug company Searle is the manufacturer of Aspartame@. Exactly why a pharmaceutical company is making a food additive is a real head-scratcher. Unless they know it is an introductory drug to psychiatric treatment. Then suddenly it all makes sense.

So quit trusting all those doctors, they are chemical dispensers for the pharmaceutical industry. Quit the Aspartame® and ease yourself off the drugs. Give it a week and evaluate your health. That is the only way you will prove it is what you suspect.

Re: Dunno what i have..?

Gnarlodious wrote:

Sorry for being so rude. We have a continuous stream of people who come here and despite reading incontrovertible proof that Aspartame® is toxic they need to be wheedled into believing it. I realize the chemical is addictive, but  doctors are not going to fix you. Once you are inducted into the chemical revolving door you are nothing more than a revenue stream for greedy corporations. This is especially ironic since the drug company Searle is the manufacturer of Aspartame@. Exactly why a pharmaceutical company is making a food additive is a real head-scratcher. Unless they know it is an introductory drug to psychiatric treatment. Then suddenly it all makes sense.

So quit trusting all those doctors, they are chemical dispensers for the pharmaceutical industry. Quit the Aspartame® and ease yourself off the drugs. Give it a week and evaluate your health. That is the only way you will prove it is what you suspect.

Well what i was asking is if people think its what im suffering from..I just thought it was weird all this happened after i took the 5 hour energy..And if there is any thing in 5 hour energy that could also be in aspartame..I've been off diet dr. pepper for about 5 days..I have been eating other artificial sweeteners like sorbitol an splenda though..hope that is still okay.

Re: Dunno what i have..?

I'm a little confused at why you are so disbelieving of what your body is telling you, and why you need someone else to hold your hand through this difficult time. Nobody here is going to tell you with absolute certainty that Aspartame® is causing your illness, only that it is very likely. It still falls on you to do the tough job of eliminating the poison. There are many many stories here of people who did just that with success. If you would just read them you might believe it.

I don't know what your "energy drink" is, but they are loaded with metabolism altering chemicals and should be regulated by the FDA. No health-conscious person would drink them. And that includes Gatorade.

I should also add that sorbitol is not an artificial sweetener, it is a natural variety of sugar. Anything ending in "ol" is a type of sugar. Splenda is Aspartame® so watch out for cleverly renamed poison. Giant profit-oriented corporations want you to be stupid. Educate yourself and be healthy.

Re: Dunno what i have..?

I like how everytime you say something you don't say anything having to do with what i said >_<

Re: Dunno what i have..?

Josh, yes it most likely is the Aspartame. I'd like you to stay away from Aspartame, any artificial sweetener, pharmaceutical, chemical, artificial colorings, fluoride, artificial flavoring, Sucralose. If you use any sweetner use organic turbinado sugar or Stevia, a natural herb sweetener. Read your labels, avoid anything that says Monosodium Glutamate, Acesulfame K, "contains Phenylalanine"etc. If you need any more info please let me know.

Re: Dunno what i have..?

Keep working together, guys, because aspartame is a dangerous health toxin, it has been proven dangerous beyond belief, and it is being "manipulated" out of public awareness for a reason - the cash it nets is just too hard to give up for the 1% getting rich off it. Believe it because this issue has gone way too far. People are being harmed, and sadly, they don't know why. Now THAT's unforgivable and a sign that our modern society in the States is very VERY troubled.

Re: Dunno what i have..?

It's the aspartame, dude. Why would anyone resist the science proving it and common sense to understand it?joshernater9, chill out a bit and open up to people trying to help you. Stop fighting the truth and open your mind to learning about this. Go on the net and read the research proving aspartame and the diet chemicals are dangerous. If you choose to believe the people making money off you instead of researchers making no money off you, then make your choice, but people are trying to help you.

Re: Dunno what i have..?

Why are you all acting like im trying to not believe you? Your acting like im being some kind of wild animal.. jesus..You all act like im saying "nope its not that" i mean seriously i didn't say anything about doubting it..But i actually don't think its that. Been off it for a few weeks with no difference so idk so far

Re: Dunno what i have..?

Your presentation on the forum appears negative; after reading your post above you seem more argumentative than open minded. I have left your posts up (for now) because they are an example of how harmful chemicals in our food can alter cognition and emotions. I suggest detoxing and getting on a balanced nutritional diet to see if this helps you sleep better and take the edge off.

Most people are a bit friendlier when they are on discussion boards. Maybe this one isn't the right forum for you.

Re: Dunno what i have..?

I'm not being negative. I'm just frustrated that I ask a simple question of "Do you think aspartame is causing my problem" and you nut jobs blow the whole thing out of proportion. Going off about how I'm being negative and Arguing with You all.

Well I, My good People, am bringing my business else where. Good Day to You

Last edited by joshernater9 (05-26-2011 8:34 pm)

Re: Dunno what i have..?

Thanks. Good luck elsewhere.

Re: Dunno what i have..?

Finally got the article I was searching for. This article is nothing less than fantastic and to the point. Great job and keep blogging.

Regards,
Mynetpharma

Last edited by jeriko07 (11-01-2012 2:08 am)

Re: Dunno what i have..?

I think the best thing to do is if you suspect that it could be what you are saying then consult with a doctor to see what they think about it. The more you tell them the more they can help you.

Hope that helps,

May

____________
rogaine foam
viviscal review

Re: Dunno what i have..?

Maylee33 wrote:

I think the best thing to do is if you suspect that it could be what you are saying then consult with a doctor to see what they think about it. The more you tell them the more they can help you.

Hope that helps,

May

____________
rogaine foam
viviscal review

I completely agree, you really should get a second opinion from another doctor. Best wishes